American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Hassan Haghighi, Siamak Yassemi and Rahim Zaare Nahandi. Cohen-Macaulay bipartite graphs in arbitrary codimension. Proc. Amer. Math. Soc. 143 (2015) 1981-1989.
Abstract, references, and article information   
View Article: PDF

[2] Kewen Chao, Chunwei Song and Ping Zhang. Fan type condition and characterization of Hamiltonian graphs. Proc. Amer. Math. Soc. 142 (2014) 2303-2311.
Abstract, references, and article information   
View Article: PDF

[3] Hassan Haghighi, Naoki Terai, Siamak Yassemi and Rahim Zaare-Nahandi. Sequentially $S_{r}$ simplicial complexes and sequentially $S_{2}$ graphs. Proc. Amer. Math. Soc. 139 (2011) 1993-2005. MR 2775376.
Abstract, references, and article information   
View Article: PDF

[4] Beifang Chen. The Gauss-Bonnet formula of polytopal manifolds and the characterization of embedded graphs with nonnegative curvature. Proc. Amer. Math. Soc. 137 (2009) 1601-1611. MR 2470818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher A. Francisco and Adam Van Tuyl. Sequentially Cohen-Macaulay edge ideals. Proc. Amer. Math. Soc. 135 (2007) 2327-2337. MR 2302553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yale T. Herer and Michal Penn. Characterizations of naturally submodular graphs: a polynomially solvable class of the TSP . Proc. Amer. Math. Soc. 123 (1995) 673-679. MR 1260169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas Zaslavsky. Vertices of localized imbalance in a biased graph . Proc. Amer. Math. Soc. 101 (1987) 199-204. MR 897095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans-J. Bandelt. Discrete ordered sets whose covering graphs are median . Proc. Amer. Math. Soc. 91 (1984) 6-8. MR 735552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dwight Duffus and Ivan Rival. Graphs orientable as distributive lattices . Proc. Amer. Math. Soc. 88 (1983) 197-200. MR 695239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. L. Gardner and F. Harary. Erratum to: ``Characterization of $(r,\,s)$-adjacency graphs of complexes'' [Proc. Amer. Math. Soc. {\bf 83} (1981), no. 1, 211--214;\ MR 83a:05113] . Proc. Amer. Math. Soc. 86 (1982) 188. MR 663895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marianne Gardner and Frank Harary. Characterization of $(r,\,s)$-adjacency graphs of complexes . Proc. Amer. Math. Soc. 83 (1981) 211-214. MR 620016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1